# SDR DALA2024121611755

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 100,323 hours, 26,124 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX631990
- Condition: Low Pressure
- Location: Hyd System
- Part time: 61,500 hours, 28,614 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 6807 -MISC/DE- LOSS OF LEFT HYDRAULIC QUANTITY AND PRESSURE AFTER GEAR EXTENSION. CORRECTIVE ACTION: REPLACED LEFT GEAR DOWNLOCK ACTUATOR HOSES. R/R LT HYD SYS ENG AND ELEC PUMPS AND ALL RELATED FILTERS FOR LT HYD SYS PUMPS AND PTU.
